# SDR IPXA1564946

- Difficulty date: February 7, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 18,978 hours, 12,461 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MOD, LT WING LOWER SKIN IS CHAFED AT FSS 295, FROM 2-14 INCHES AFT OF THE SKIN L/E.  REPAIRED IAW SRM 57-20-01-1A1, ATS ER 11-01575, DATED 23, FEB 2011,  EO B757-5730-41559-A DATED 23, FEB 2011.
